MAUDE Adverse Event Report: DEPUY FRANCE SAS ¿ 3003895575 CORAIL2 STD SIZE 18; HIP FEMORAL STEM/SLEEVE

DEPUY FRANCE SAS ¿ 3003895575 CORAIL2 STD SIZE 18; HIP FEMORAL STEM/SLEEVE
Catalog Number 3L92518
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 02/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017: medical records received.After review of the medical records for mdr reportability, revision notes stated large intra-articular effusion, intra-articular metallosis, minimal bone loss, large intra-osseous solid bone cyst.Pathology report showed irregular firm brown tissue.Clinical notes reported pain, discomfort, swelling, intermittently limp, minimal tenderness, serum cobalt is above 7ppb.Part and lot information were provided.This complaint was updated on: aug 8, 2017.
 
Additional Manufacturer Narrative
Jul 4, 2017: medical records received.After review of the medical records for mdr reportability, revision notes stated large intra-articular effusion, intra-articular metallosis, minimal bone loss, large intraosseous solid bone cyst.Pathology report showed irregular firm brown tissue.Clinical notes reported pain, discomfort, swelling, intermittently limp, minimal tenderness, serum cobalt is above 7ppb.Part and lot information were provided.This complaint was updated on: aug 3, 2017.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 STD SIZE 18
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY FRANCE SAS ¿ 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex, rhone alpes 69801
FR  69801
MDR Report Key6766074
Report Number1818910-2017-22230
Device Sequence Number16570931
Product Code KWA
UDI-Device Identifier10603295168836
UDI-Public10603295168836
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2016
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 07/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3L92518
Device Lot Number1213250
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2017
Supplement Date Received by Manufacturer10/08/2017
Initial Report FDA Received Date08/03/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR